MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.54 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.54 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LO; STOPCOCK, I.V. SET
Catalog Number MC33383
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; it has not been received.The investigation is pending.
 
Event or Problem Description
The event involved a 60" (152 cm) appx 0.54 ml, smallbore ext set w/microclave® clear, clamp, luer lock where the customer reported that the med line was leaking right in the middle of the clave.This was noticed when giving a prn ativan dose for a patient that is very difficult to sedate, med line was connected to a piv.The patient also has a double lumen cvl but the leaking medline was not attached to the cvl.The patient missed the ativan dose because it leaked on the floor, so a new ativan dose was administered.There was patient involvement, unknown patient harm and unknown delay in therapy.
 
Additional Manufacturer Narrative
The complaint of leaks on item mc33383 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.

Brand Name
60" (152 CM) APPX 0.54 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21114688
Report Number9617594-2025-00044
Device Sequence Number20701548
Product Code FMG
UDI-Device Identifier00887709038295
UDI-Public(01)00887709038295
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33383
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATIVAN, MFR UNK.
Patient SexUnknown